The Annals of Mathematical Statistics

Some Inequalities on Mill's Ratio and Related Functions

M. R. Sampford

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 24, Number 1 (1953), 130-132.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729093

Digital Object Identifier
doi:10.1214/aoms/1177729093

Mathematical Reviews number (MathSciNet)
MR54890

Zentralblatt MATH identifier
0050.13503

JSTOR
links.jstor.org

Citation

Sampford, M. R. Some Inequalities on Mill's Ratio and Related Functions. Ann. Math. Statist. 24 (1953), no. 1, 130--132. doi:10.1214/aoms/1177729093. https://projecteuclid.org/euclid.aoms/1177729093


Export citation